# SDR UALA2009032300869

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 70,941 hours, 11,598 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BS0607701
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT LEFT LAV DOME SOCKET SHORTED, REMOVED POWER WIRE AND SECURED.  FOUND AFT LEFT LAV DOME SOCKET SHORTED, REMOVED POWER WIRE AND SECURED.  NEEDS SOCKET, NOT STOCKED ORD.  REPLACED LIGHT SOCKET, OP CHECKED OKAY.
